# SDR 96ZZZX602

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8561T
- Make and model: Cessna 182C
- Aircraft serial: 52461
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 07213032
- Condition: Water Leak
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP LEAKED RAIN WATER THROUGH CAP WHICH HAS A BUILT-IN WATER TRAP.  SUBMITTER RECOMMENDS REPLACEMENT OF CAP AND ADAPTER WITH DESIGN WHICH DOES NOT TRAP RAIN WATER.
